# SDR SIMA20141228017

- Difficulty date: December 28, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 27,710 hours, 22,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14572021001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING TO FUSELAGE FAIRING UPPER ATTACHMENT ANGLE ON FUSELAGE HAS 1/4 INCH CRACK BETWEEN FRAMES 41 - 42.  REPAIRED IAW SRM 53-23-12.
